# SDR 2024F00028

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: General aviation
- Aircraft: N857MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2422
- Aircraft time: 18,294 hours, 36,627 cycles
- Engine: Pwa PT6A114A
- Engine time: 15,505 hours, 30,191 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 4646861
- Condition: Broken
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF SMOKE IN THE COCKPIT DUE AC BELT BREAKING
